[1]袁俊.Lp等周不等式及其逆形式[J].南京师范大学学报(自然科学版),2009,32(02):22-24.
 Yuan Jun.L_p Isopermetric Inequality and Its Reverse Form[J].Journal of Nanjing Normal University(Natural Science Edition),2009,32(02):22-24.
点击复制

Lp等周不等式及其逆形式()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第32卷
期数:
2009年02期
页码:
22-24
栏目:
数学
出版日期:
2009-06-30

文章信息/Info

Title:
L_p Isopermetric Inequality and Its Reverse Form
作者:
袁俊;
南京师范大学数学科学学院, 江苏南京210097
Author(s):
Yuan Jun
School of Mathematical Science,Nanjing Normal University,Nanjing 210097,China
关键词:
等周不等式 等周商 体积比
Keywords:
isope rim etr ic inequa lity affine isope rim etric ration vo lum e ration
分类号:
O186.5
摘要:
Rn中的所有给定体积的几何体中,球的表面积最小.在模仿射变换意义下,单形的表面积最大.本文将这结果推广到Lp空间.
Abstract:
Among convex bodies o f g iven vo lum e, prec isely the ba ll has the m in im al surface area and s imp lice has the larg est surgace area underm odulo a ffine transform a tions. In this paper, w e genera lize it to Lp space

参考文献/References:

[ 1] Burago Y D, Za lg alle rV A. Geom etr ic Inequa lities[M ]. New York: Springer, 1988.
[ 2] Chave l I. Isoperim e tric Inequa lities[M ]. Cambr idg e: Cambr idg eUn iversity Press, 2001.
[ 3] O sserm an R. The isoperim etric inequa lity[ J] . Bu ll Am erM ath Soc, 1978, 84: 1 182-1 238.
[ 4] Ba ll K M. Vo lum e ra tios and a reverse isope rim etric inequa lity[ J]. J LondonM a th So c, 1991, 44: 351-359.
[ 5] Firey W J. p-m eans of convex bod ies[ J]. M ath Scand, 1962, 10: 17-24.
[ 6] Lutw ak E. The Brunn-M inkowsk-i Firey theory I: M ix ed vo lum es and theM inkow ski prob lem [ J]. J D ifferen tia lGeom, 1993,38( 1): 131-150.
[ 7] Lutw ak E, Zhang G Y. B laschke-Santa l?inequalities[ J]. J D ifferen tia lGeom, 1997, 47( 1) : 1-16.
[ 8] Lutw ak E, Yang D, Zhang G Y. Lp affine isoperim etric inequa lities[ J]. J Differential Geom, 2000, 56( 1): 111-132.
[ 9] Lutw ak E, Yang D, Zhang G Y. Sha rp affine Lp Sobo lev inequa lities[ J]. J D iffe rentia l Geom, 2002, 62( 1): 17-38.
[ 10] Lu tw ak E, Yang D, Zhang G Y. On the Lp-M inkow ski problem [ J]. Tran Ame rM a th So c, 2004, 356: 4 359-4 370.
[ 11] W erner E, Ye D. New Lp affine isope rim etric inequa lities[ J]. AdvM ath, 2008, 218: 762-780.
[ 12] Zhang G Y. Affine Geome tr ic Inequa lities fo r Po lytopes, D iscrete[M ]. Be ijing: Com bina to ria l and Com puta tiona l Geom etry,2004.

备注/Memo

备注/Memo:
基金项目: 江苏省博士后基金( 0801043C )资助项目.
通讯联系人: 袁 俊, 博士后, 讲师, 研究方向: 几何分析、凸体几何. E-m ail:yuan jun _m ath@ 126. com
更新日期/Last Update: 2013-04-23